The following pages link to Rong Yuan (Q209929):
Displaying 50 items.
- Wavefronts of a stage structured model with state-dependent delay (Q255453) (← links)
- Homoclinic solutions for \(p(t)\)-Laplacian-Hamiltonian systems without coercive conditions (Q305809) (← links)
- Existence of two almost homoclinic solutions for \(p(t)\)-Laplacian Hamiltonian systems with a small perturbation (Q330372) (← links)
- Bifurcations for Goodwin model with three delays (Q332830) (← links)
- Bifurcation analysis in a modified Lesile-Gower model with Holling type II functional response and delay (Q333026) (← links)
- Fast homoclinic solutions for a class of damped vibration problems (Q371514) (← links)
- Infinitely many homoclinic solutions for damped vibration problems with subquadratic potentials (Q380155) (← links)
- Turing pattern formation in a three species model with generalist predator and cross-diffusion (Q387147) (← links)
- Existence, asymptotics and uniqueness of traveling waves for nonlocal diffusion systems with delayed nonlocal response (Q395650) (← links)
- Properties of traveling waves for integrodifference equations with nonmonotone growth functions (Q422312) (← links)
- Weighted pseudo almost periodic solutions of \(N\)-th order neutral differential equations with piecewise constant arguments (Q477829) (← links)
- Effect of harvesting, delay and diffusion in a generalist predator-prey model (Q505757) (← links)
- Homoclinic solutions for subquadratic Hamiltonian systems without coercive conditions (Q514735) (← links)
- Stability of traveling wave fronts for nonlocal diffusion equation with delayed nonlocal response (Q515046) (← links)
- Nonlinear stability of traveling wavefronts for delayed reaction-diffusion equation with nonlocal diffusion (Q515050) (← links)
- Existence of traveling wave solutions for Gause-type models of predator-prey systems (Q530010) (← links)
- A note on stabilization of discrete nonlinear systems (Q541457) (← links)
- Traveling waves for nonlinear cellular neural networks with distributed delays (Q549233) (← links)
- Traveling waves for a Lotka-Volterra competition system with diffusion (Q552121) (← links)
- (Q587868) (redirect page) (← links)
- Fast homoclinic solutions for some second order non-autonomous systems (Q624554) (← links)
- Traveling waves of delayed reaction-diffusion systems with applications (Q635201) (← links)
- Spreading speed and traveling waves for a nonmonotone reaction-diffusion model with distributed delay and nonlocal effect (Q636533) (← links)
- A spectrum relation of almost periodic solution of second order scalar functional differential equations with piecewise constant argument (Q644662) (← links)
- On a new class of abstract neutral differential equations (Q647623) (← links)
- Existence of periodic solutions for \(p\)-Laplacian neutral functional equation with multiple deviating arguments (Q648535) (← links)
- Hopf bifurcation for a maturity structured population dynamic model (Q652280) (← links)
- Double Hopf bifurcation and quasi-periodic attractors in delay-coupled limit cycle oscillators (Q655514) (← links)
- Existence of almost periodic solutions of neutral differential equations with piecewise constant argument (Q674711) (← links)
- On the spectrum of almost periodic solution of second-order differential equations with piecewise constant argument (Q703419) (← links)
- An affirmative answer to the extended Gopalsamy and Liu's conjecture on the global asymptotic stability in a population model (Q708480) (← links)
- Homoclinic solutions for a class of asymptotically quadratic Hamiltonian systems (Q708583) (← links)
- On Favard's theorems (Q710520) (← links)
- Two solutions for a class of fractional boundary value problems with mixed nonlinearities (Q723595) (← links)
- A prey-predator model with harvesting for fishery resource with reserve area (Q727311) (← links)
- Homoclinic solutions of some second order non-autonomous systems (Q732611) (← links)
- Stability and bifurcation in a harvested one-predator--two-prey model with delays (Q813733) (← links)
- Periodic solution for a predator-prey system with distributed delay (Q815437) (← links)
- On the solvability of periodic boundary value problems with impulse (Q878461) (← links)
- On almost periodic solutions of logistic delay differential equations with almost periodic time dependence (Q879023) (← links)
- Pseudo almost periodic solutions of a singularly perturbed differential equation with piecewise constant argument (Q884914) (← links)
- Homoclinic solutions for a nonperiodic fourth order differential equations without coercive conditions (Q902835) (← links)
- A class of expansive-type Krasnosel'skii fixed point theorems (Q923983) (← links)
- Transversality in scalar reaction-diffusion equations on a circle (Q932842) (← links)
- Three periodic solutions of nonlinear neutral functional differential equations (Q933564) (← links)
- Periodic solutions of neutral functional differential systems with two parameters (Q933571) (← links)
- Positive solution of second-order multi-point boundary value problems for finite difference equation with a \(p\)-Laplacian (Q949248) (← links)
- Corrigendum to ``On the spectrum of almost periodic solution of second order scalar functional differential equations with piecewise constant argument'' [J. Math. Anal. Appl. 303 (2005) 103-118] (Q953491) (← links)
- Global attractor for some partial functional differential equations with finite delay (Q960879) (← links)
- Singular perturbation analysis and gene regulatory networks with delay (Q960903) (← links)